I was directed to this site by a friend of mine and I'm really impressed in the amount of information and real life questions that are answered. I've had a few things on my mind that I just can't seem to figure out so I guess this is one the best place to ask.
I am 19 years old and my partner is 18. We have been dating for almost 8 months and are very much in love. We have been sexually active for the past few months, and we were both virgins. We have only used condoms during sex because my partner hasn't had time to make an appointment to get a prescription to go on "the pill" We are hoping to have her start soon (within the month if things go as planned) We have been very careful when we have sex. We make sure the condom is on properly and that both of us are sufficiently lubed before there is any penetration. We have had a few scares, but it just turned out to be us over reacting over a late period (but I bet we aren't the only ones who have done that). We have been through a lot together and have shared so much with each other in the time we have been together. I never force her to do anything sexually if she doesn't want to. I respect her mind and body like it should be.
We have had some really great experiences sexually but there are some things that are starting to bother me.
I started taking birth control pills because of my severe menstrual cramps and how sick I get because of them. I was supposed to get my period on the 24th, and I felt a little sick, so I took the first pill. But I never got my period. I took the pill at the same time for the next 5 days and still nothing. So then I stopped taking it. It has been 4 days now since I stopped taking the pill and I still haven't gotten my period. What's wrong? Is this normal? What should I do?
My girlfriend and I have recently just started having sex. We were both virgins, but still knew a lot about safe sex. We have used condoms every time. She's on the pill. I withdraw every time just to be safer. But once I forgot to hold the condom while withdrawing and it slipped off at the same time as I ejaculated. I'm pretty sure that I didn't get any sperm inside of her because there was sperm throughout the condom and a little on me. She just finished her last pill on Sunday before having to start the sugar pills. She usually gets her period on the Wednesday around noon but today is Wednesday night and she still hasn't gotten her period. She also sometimes forgets to take her pill on the exact hour and I think once or twice has forgotten to take it that day but took it the next day. Is it normal to have late periods such as this? I am very nervous that she might be pregnant because of that one incident with the condom slipping off as I withdrew. Would it be possible for her to get pregnant if a little bit got in her vagina even though she's on the pill?
I have been on the pill for a little over 4 years now. My period has always came on the same day at roughly the same time, but over the past 6 months or so it has been coming a day later, (it only lasted 4 days anyway) and seems to leave a little earlier then before. There is not a very heavy flow and I don't get very much pain. Is this normal??? I know some people say that you should take a break after being on the pill for so long, and some people say that you don't have to. I'm just wondering what it up with this because it has always been predictable sense I've been on it.
This is my second month on birth control pills. My first period after starting the pills only lasted about 4-5 days, but i didn't start the next pack until the 8th day, as directed. I didn't miss any pills this month, but I did have sex without a condom. Now my period is already 2 days late. I heard that if you wait too long to start your pills (as in after your period) there is a high chance of pregnancy, is that true? Could I be pregnant???
I started a pack of combination birth control pills for the first time on the first day of my period as instructed and took it perfectly until the third week. In the third week, I was sick and that Wednesday about 20 minutes after taking my pill, I threw up. The following day, Thursday, I fell asleep very early (being sick) and missed the pill that night. (I usually take it at 8pm). I woke up at 11am on Friday and took the pill I missed and then took my usual pill at 8pm that night. I finished the pack and got my period. So I know I'm not pregnant right now and I was using condoms anyway.
Now my question: When I start my next pack of pills, am I protected? Was the danger period from missing pills just until my period? The pill pack says I should have thrown out the pack after the second pill missed and started another pack but I didn't do that. So again, when I start up my new pack of pills will I be protected or am I in danger of still ovulating? And how long does it take for the pill to digest in your system? Because the pack says if I only missed one pill I am fine. But I don't know if the pill I took before I threw up counts.
I have been taking birth control for about 9 months now. I normally take my pill in the morning, although sometimes I forget and take it at night. By reading your information, I was told that was okay. Whew. Not recommended but okay.
I am currently on the third day of my green pills (not the active ones obviously) and I still have not received my period. This is not normal for me, because I normally get my period on the second day of the green pills. Tell me what to do/think of this? PLUS, two days before starting my period I had sex, unprotected. And the day before that as well. (My partner and I are both clean (FOR SURE)). In addition, nine days before having sex I missed a pill. I remembered the next day when taking my next pill..so I took them both as it read on the directions to my pills.
Why am I late or missing it? Please help.
I had sex with no condom 3 days before I started my period, AND 1 day after I started my period. I'm on birth control BUT I was at the end of my 1st pack I have ever took (taking the non-active pills) and I don't exactly take them at the exact same time every day but pretty close. I was wondering what's the possibility of me getting pregnant considering the circumstances, birth control doesn't take effect until the first month is up, but I'm already taking my inactive pills so that technically means the month is up doesn't it? Also, I was getting ready to start/was on my period, and I have a regular cycle so I don't think there's any way I could have been ovulating but I'm really worried, please help!
And Gail asks...
I'm 16 years old, and I'm on the pill. I've been on it for little over a month, and recently me and my partner have been doing it without a condom (we're clean) since I've been on them for a month now. Question is, I'm not a perfect user. I take my pill within a 30 min. range, never exactly right on time, what's my chance of pregnancy?
And Hockeylover asks...
I've been on the pill for about a year now and I'm sexually active with my boyfriend. This past month I had sex with my boyfriend and the condom didn't break but may have leaked or something because my boyfriend seemed to think that something minor could have been wrong. A few days after that I forgot to take a pill until about 12 hours after the fact. Now, my pill pack is finished and it is time for me to have my withdrawal bleed which has always occurred at the same time. Today, however, I have experienced nothing but minimal spotting, which is unusual.
Also - just for future reference as I was always curious - I know that it is extremely difficult to become pregnant while on the pill as long as it is taken properly. However, if pills were forgotten or whatnot I realize that it is possible to get pregnant but I was wondering whether one would still experience the withdrawal bleed or whether this would not occur (just like a period doesn't occur if someone is pregnant). Does any blood that comes during a withdrawal bleed while on the pill signify that no pregnancy has occurred? Am I at risk?
I'm 18 and am soon to start college, I just started the pill, I have a boyfriend and we engage in vaginal intercourse pretty often. Since the pill makes you gain weight, I drink green tea, which is supposed to increase your metabolism (I'm desperate not to gain weight). One cup has about as much caffeine as a cup of coffee and I drink a cup everyday. I also drink alot of coffee. I read somewere that caffeine has a effect on birth control pills, like some antibiotics do. Is this true? If so I want to stop drinking it, please let me know.